Taiwanese Journal of Mathematics

CONCAVITY OF CERTAIN MATRIX TRACE FUNCTIONS

Fumio Hiai

Full-text: Open access

Abstract

We demonstrate how Epstein's method using theory of Pick func-tions improves the existing results and also proves new ones on the joint con-cavity of trace functions of the form Tr (F(A1, . . . ,Ak)), where F(A1, . . .,Ak)is a matrix-valued function of positive semidefinite matrices A1, . . . ,Ak.

Article information

Source
Taiwanese J. Math., Volume 5, Number 3 (2001), 535-554.

Dates
First available in Project Euclid: 20 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500574948

Digital Object Identifier
doi:10.11650/twjm/1500574948

Mathematical Reviews number (MathSciNet)
MR1849776

Zentralblatt MATH identifier
0990.15008

Subjects
Primary: 15A46
Secondary: 47A63: Operator inequalities

Keywords
matrices trace joint concavity pick function tensor product Hadamard product operator mean

Citation

Hiai, Fumio. CONCAVITY OF CERTAIN MATRIX TRACE FUNCTIONS. Taiwanese J. Math. 5 (2001), no. 3, 535--554. doi:10.11650/twjm/1500574948. https://projecteuclid.org/euclid.twjm/1500574948


Export citation